# SDR AALA202212297786

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,774 hours, 26,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Master Caution
- Condition: Intermittent
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF ROLL THROUGH 500 FT, MASTER CAUTION AND FORWARD ENTRY DOOR LIGHT WAS INTERMITTENT, DOOR HANDLE VERIFIED DOWN, PRESSURIZATION NORMAL, FORWARD ENTRY LIGHT NEVER ILLUMINATED AFTER 500FT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
